# SDR ASAA2024090652350

- Difficulty date: September 6, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 65,051 hours, 19,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGNS ROW 10 FELL OFF. GROUNDED - YES. RESECURED EXIT SIGNS AT ROW 10 AS REQUIRED.
